MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y942G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on unknown date and suture was used.The doctor was tying a morris knot in a procedure and the suture broke.Opened a different box with a different lot number and no issue.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: 1.What is the status of the return sample? the account does not have product to return.Additional information was requested, and the following was unavailable: 1.What was the initial procedure? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Event related to mw # 2210968-2021-09861, mw # 2210968-2021-09862, mw # 2210968-2021-09863.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL VIO 36IN 3-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12652741
Report Number2210968-2021-09864
Device Sequence Number14665545
Product Code GAN
UDI-Device Identifier10705031218642
UDI-Public10705031218642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberY942G
Device Catalogue NumberY942G
Device Lot NumberRCMELX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/18/2021
Patient Sequence Number1